Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Tiredness coming off 5-ASA (Asacol)


03-20-2015, 04:13 PM   #1
buttER
Forum Monitor
 
Join Date: Feb 2015
Location: Netherlands

My Support Groups:
Tiredness coming off 5-ASA (Asacol)

I have been taking Asacol 800 slow release tablets for over a year. For the last few months I have been getting joint pain, and I have been fatigued.

I talked to my GI, he was not sure if those were side-effects of the drug, or part of the IBD.

I have been on quite a high dose, so I have reduced the dose by a half (on to the maintenance dose).

Now I notice that the joint pain seems to be better, but I feel really tired.

Has anyone else felt more tired when they came off 5-ASA or lowered the dose?

ps so far no more symptoms since reducing the dose! I am going for a colonoscopy in 2 weeks time anyway.
Reply

Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Tiredness coming off 5-ASA (Asacol)
Thread Tools


All times are GMT -5. The time now is 05:08 AM.
Copyright 2006-2017 Crohnsforum.com